# SDR DALA2015042903016

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 60,150 hours, 20,296 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT ENGINE MOUNT, AFT EDGE MATING SURFACE HAS SIGNS OF PITTING AND CORROSION.  R & R NR 2 ENGINE AFT ENGINE LOWER MOUNT IAW AMM 71-21-02-004-001-P00 & AMM 71-21-02-404-008-P00.  LP1923994.
